ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 18, 2016, Issue 4

On Generalization of Fourier and Hartley Transforms for Some Quotient Class of sequences


Al-Omari S. K. Q.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 4.
DOI 10.23671/VNC.2016.4.5980
 

Approximate solution of a singular integral equation using Chebyshev series


Besaeva Z. V. , Khubezhty Sh. S.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 4.
DOI 10.23671/VNC.2016.4.5985
 

On Correctness Conditions of a Soft-Decisions Decoder for Ternary Reed-Muller Codes of Second Order


Deundyak V. M. , Mogilevskaya N. S.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 4.
DOI 10.23671/VNC.2016.4.5988
 

On an Algebra of Analytic Functionals Connected with a Pommiez Operator


Ivanova, O. A. , Melikhov, S. N.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 4.
DOI 10.23671/VNC.2016.4.5989
 

On the Solutions of Multi-Dimensional Arbitrary order Differential Equation with Mixed Senior Partial Derivative and Power-Law Non-Linearities


Rakhmelevich I. V.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 4.
DOI 10.23671/VNC.2016.4.5992
 

On the Problem of Shear Flow Stability with Respect to Long-Wave Perturbations


Revina S. V.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 4.
DOI 10.23671/VNC.2016.4.5994
 

Interpolation of functions by the Whittaker sums and their modifications: conditions for uniform convergence


Umakhanov A. Y. , Sharapudinov I. I.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 4.
DOI 10.23671/VNC.2016.4.5995
 

On Solvability of a Hammerstein-Voltera Type Nonlinear System of Integral Equations in Critical Case


Khachatryan Kh. A. , Terjyan Ts. E. , Broyan M. F.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 4.
DOI 10.23671/VNC.2016.4.5996
 

A Maximum Principle for a Loaded Hyperbolic-Parabolic Equation


Khubiev K. U.
Vladikakazian Mathematical Journal. 2016 . Vol. 18. Issue 4.
DOI 10.23671/VNC.2016.4.5997
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт